Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A property of extreme points of compact convex sets


Author: Meyer Jerison
Journal: Proc. Amer. Math. Soc. 5 (1954), 782-783
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9939-1954-0065021-1
MathSciNet review: 0065021
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Espaces vectoriels topologiques, Actualités Scientifiques et Industrielles, no. 1189, Paris, 1953.
  • [2] M. Jerison, The set of all generalized limits of bounded sequences, to be published.
  • [3] D. Mil′man, Isometry and extremal points, Doklady Akad. Nauk SSSR (N.S.) 59 (1948), 1241–1244 (Russian). MR 0024578

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0065021-1
Article copyright: © Copyright 1954 American Mathematical Society